# SDR MWEA98443

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912246115
- Condition: Chafed
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE THE FRAME FUSELAGE STATION 1038 WAS FOUND DEEPLY CHAFED AND CORRODED.  BLENDED CORROSION, FABRICATED AND INSTALLED REPAIR STRAP USING APPROVED DATA.
